MathSciNet Relay Station
MathSciNet bibliographic data
MR1641077 57M10 (57N10 57N13 57N15 57N37)
Myers, Robert On covering translations and homeotopy groups of contractible open $n$-manifolds. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1563–1566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement